Health knowledge made personal
Join this community!
› Share page:

Can you tell me what is this pain in my pelvis after I discountinued the Patch?


Posted by monalisarose

I just discountinued the Patch OrthoEvra two week ago and I had my period right after a took it off..It have been two weeks since then and I started to have this constant pain in my pelvis in my right side.Today is my third day, and last night i had two little spots but that's it ..Is this a withdrawl side effect?
 
Answers (1)
Sort by: Newest first | Oldest first

Hormonal contraception, whether injectable, oral or transdermal (patch), works by inhibiting ovulation.  No eggs, no pregnancy.  Without hormonal contraception, ovulation occurs monthly approximately 2 weeks before or after your menses, assuming you don't become pregnant soon after your most recent ovulation.  Some women are very sensitive to their bodies and can tell which ovary is ovulating that month.  Sometimes this ovulation is uncomfortable and called mittelschmerz, which is German for midcycle or ovulation pain.  

 

Of course, bad things such as pelvic inflammatory disease, tubo-ovarian abscess, and even tubal pregnancy can be associated w/one-sided pelvic pain.  Therefore, if your pain continues or gets worse, or if you have fevers/sweats/chills, you need to see your family physician immediately.  You can die from tubo-ovarian abscesses and tubal pregnancies, so if there's any chance, don't wait.  Seek medical attention immediately.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: